A Product for Harmonic Spinors on Reductive Homogeneous Spaces
Journal of Lie theory, Tome 18 (2008) no. 1, pp. 33-44
Cet article a éte moissonné depuis la source Heldermann Verlag
We define a product for harmonic spinors on reductive homogeneous spaces. We give also some examples where harmonic spinors with coefficients in a module are expressed as a linear combination of products of harmonic spinors with coefficients in two other modules. One such example involves discrete series representations.
Classification :
22E47, 22F30, 43A85
Mots-clés : Reductive Lie group, Enright-Varadarajan module, Zuckerman translation functor, homogeneous space, harmonic spinor
Mots-clés : Reductive Lie group, Enright-Varadarajan module, Zuckerman translation functor, homogeneous space, harmonic spinor
@article{JLT_2008_18_1_JLT_2008_18_1_a2,
author = {S. Mehdi and R. Parthasarathy },
title = {A {Product} for {Harmonic} {Spinors} on {Reductive} {Homogeneous} {Spaces}},
journal = {Journal of Lie theory},
pages = {33--44},
year = {2008},
volume = {18},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2008_18_1_JLT_2008_18_1_a2/}
}
S. Mehdi; R. Parthasarathy . A Product for Harmonic Spinors on Reductive Homogeneous Spaces. Journal of Lie theory, Tome 18 (2008) no. 1, pp. 33-44. http://geodesic.mathdoc.fr/item/JLT_2008_18_1_JLT_2008_18_1_a2/